The Blood Type Diet Archives Volume 2
Re: Migraine, why
Posted By: jeanb
In Response To: Re: Migraine, why (Patti)
I probably will sound like an Ed Reich wanna be but I think you may be experiencing detox symptoms. There are at least 50 posts on detox and one major information string on migraines. Try and check them out.
Try not to take ibuprofen or Tylenol while in detox. I understand the detox will take longer as the liver tries to clean out the medication and the migraines might get worse before they get better. Try your exercises and see if that relieves the pain. Drink as much clean water as possible.
Messages in This Thread
Patti -- Friday, 16 January 1998, at 8:28 a.m.
Contact D'Adamo Personalized Nutrition customer service for support on where to begin.
A Daily Webzine Celebrating The Wonder Of Individuality & The Blood Type Diet®
Our products and services are not intended to diagnose, cure or prevent any disease. If a condition persists, please contact your physician.
Copyright © 2015, Hoop-A-Joop, LLC, Inc. All Rights Reserved